RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2005, Volume 142, Number 2, Pages 310–321 (Mi tmf1784)  

This article is cited in 4 scientific papers (total in 4 papers)

Baxter $Q$-operators for the integrable discrete self-trapping chain

A. E. Kovalskya, G. P. Pron'koab

a Institute for High Energy Physics
b International Solvay Institute

Abstract: For the integrable discrete self-trapping chain, we construct Baxter $Q$-operators as the traces of the monodromy of certain $M$-operators that act in the quantum and auxiliary spaces. With this procedure, we obtain two basic $M$-operators and derive some functional relations between them such as intertwining relations and Wronskian-type relations between two basic $Q$-operators.

Keywords: integrable chains, algebraic Bethe ansatz, functional equations

DOI: https://doi.org/10.4213/tmf1784

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2005, 142:2, 259–269

Bibliographic databases:


Citation: A. E. Kovalsky, G. P. Pron'ko, “Baxter $Q$-operators for the integrable discrete self-trapping chain”, TMF, 142:2 (2005), 310–321; Theoret. and Math. Phys., 142:2 (2005), 259–269

Citation in format AMSBIB
\Bibitem{KovPro05}
\by A.~E.~Kovalsky, G.~P.~Pron'ko
\paper Baxter $Q$-operators for the integrable discrete self-trapping chain
\jour TMF
\yr 2005
\vol 142
\issue 2
\pages 310--321
\mathnet{http://mi.mathnet.ru/tmf1784}
\crossref{https://doi.org/10.4213/tmf1784}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2141780}
\zmath{https://zbmath.org/?q=an:1178.82029}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005TMP...142..259K}
\elib{http://elibrary.ru/item.asp?id=9135950}
\transl
\jour Theoret. and Math. Phys.
\yr 2005
\vol 142
\issue 2
\pages 259--269
\crossref{https://doi.org/10.1007/s11232-005-0066-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227756500009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1784
  • https://doi.org/10.4213/tmf1784
  • http://mi.mathnet.ru/eng/tmf/v142/i2/p310

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bazhanov V.V., Lukowski T., Meneghelli C., Staudacher M., “A shortcut to the Q-operator”, J Stat Mech Theory Exp, 2010, P11002  crossref  isi  elib  scopus  scopus
    2. Bazhanov V.V., Frassek R., Lukowski T., Meneghelli C., Staudacher M., “Baxter Q-operators and representations of Yangians”, Nuclear Phys B, 850:1 (2011), 148–174  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    3. Chicherin D., Derkachov S., Karakhanyan D., Kirschner R., “Baxter operators for arbitrary spin II”, Nuclear Phys B, 854:2 (2012), 433–465  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    4. Frassek R., “Algebraic Bethe Ansatz For Q-Operators: the Heisenberg Spin Chain”, J. Phys. A-Math. Theor., 48:29 (2015), 294002  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:158
    Full text:66
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019